# SDR SWAA2021061471254

- Difficulty date: May 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT INTERCOSTAL AT B.S. 259.5 - 270; L.B.L. 3 - R.B.L. 3; W.L. 207.54. ; / VERIFIED OK TO INSTALL INTERCOSTAL AT BS 259.5-270 LBL 3 WL 207.54 IAW SRM 51-40-05-0G-0.; INSTALLED NEW INTERCOSTAL AT FLIGHT DECK FLOOR AREA IAW SRM 51-40-02-0G-0 AND DRAWING # 141A5210; VERIFIED INSTALLED NEW INTERCOSTAL AT FLIGHT DECK FLOOR AREA IAW SRM 51-40-02-0G-0 AND DRAWING # 141A5210.
